# SDR DALA2025051503783

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N433DX
- Make and model: Airbus A330-941
- Aircraft serial: 2082
- Aircraft time: 1,869 hours, 223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3433, 1R CHECK DOOR PRESSURE MSG ON FAP. CORRECTIVE ACTION: SERVICED IAW A330 NEO AMM 52-10.
